# SDR DALA1128165531

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta 62
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RTB DOOR ENTRANCE VERTICAL INTERCOSTAL BETWEEN STA 62, UPPER & LOWER SURFACE & AROUND NUTPLATES HAS CORROSION SEVERAL PLACES AS MARKED. R & R SUPPORT IAW SRM 51-40-02.  FAB NEW SUPPORT ON STAM TRAVELER T11/878290 IAW DWG 141N5170.  RETAIN FOR RECORDS.
